The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.02 - February (1970 vol.19)
pp: 166-167
ABSTRACT
The complete solution to a number theoretic problem which has applications in relay contact networks is given. As a corollary, a conjecture by Harrison is shown to be true.
INDEX TERMS
Number theoretic problem, relay contact networks, uniform loading.
CITATION
K.K. Nambiar, "Solution to Harrison's Problem", IEEE Transactions on Computers, vol.19, no. 2, pp. 166-167, February 1970, doi:10.1109/T-C.1970.222886
29 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool